# SDR GAIA2197

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94246
- Make and model: Cvac 600240D
- Aircraft serial: 102
- System (JASC): 5711 · Wing Spar
- Part: Spar Rail
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT - DURING C-CHECK INSPECTION, FOUND CORROSION AT UPPER LT TOP AFT WING SPAR RAIL AT FUSELAGE WING FITTINGS.  CORROSION DAMAGE SUBMITTED TO TRACOR COM JET/ CONVAIR FOR EVAULATION.  THE ABOVE AREAS WERE FOUND TO BE IN LIMITS IAW TRACOR MSG NR 505-97-WLD-058 DATED 3-12-97.  TFSI/ASD FAA DER APPROVED.  (M)
